# SDR CA160125011

- Difficulty date: January 22, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Aerosp ATR 42-320
- Aircraft time: 41,675 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Electrical
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IN THE COURSE OF TROUBLESHOOTING AN HP VALVE DEFECT, MAINTENANCE PERSONNEL FOUND MULTIPLE WIRES CHAFED AND BURNED BEHIND DISCONNECT 410VC-A AT THE NR 1 ENGINE NACELLE DISCONNECT PANEL.  THE WIRING WAS REPAIRED IAW STANDARD WIRING PRACTICES.
